# SDR 2007UALA01937

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 28,363 hours, 11,129 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Open
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP-A FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 2.       08-31-07   OPEN WIRE IN HARNESS,  REPAIRED OPEN WIRE.  POST REPAIR TEST ALL NORMAL.
